# SDR AALA202110147545

- Difficulty date: October 7, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 21,756 hours, 10,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Reheater
- Part number: 755C000001
- Part serial: 8121058102
- Condition: Contaminated
- Location: Ec System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  DURING IDLE DESCENT, WHEN HIGH PRESSURE ENGINE VALVES ARE OPEN WE SMELLED A CONTINUOUS STRONG STALE MUSTY ODOR. NOTE: APU WAS NOT ON. **SUPPLEMENTAL REPORT FOR AALA202110117545: REPLACED THE FOLLOWING LEFT AIR CONDITIONING PACK COMPONENTS; REHEATER, EXTRACTOR WATER (AALA202110145905), CONDENSER (AALA202110148953) AND OZONE FILTER (AALA202110146853) PER TASK CARD 26L00021004, AMM 21-52-31, AMM 21-52-32, AMM 21-52-51 AND AMM 21-51-41. ALSO CLEANED THE LEFT-HAND FLOW CONTROL VALVE PER EA 331174. (AALA202110141264) REPLACED THE FOLLOWING RIGHT AIR CONDITIONING PACK COMPONENTS; REHEATER (AALA202110142400), EXTRACTOR WATER (AALA202110145387), CONDENSER (AALA202110142256) AND OZONE FILTER (AALA202110143569) PER TASK CARD 26L00021004, AMM 21-52-31, AMM 21-52-32, AMM 21-52-51 AND AMM 21-51-41. ALSO CLEANED THE RIGHT-HAND FLOW CONTROL VALVE PER EA 331174. (AALA202110147084) ** (CLOSED)
